Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Child getting red rashes after consuming chocolates, peanuts, milo drink. What could it be?

my daughter aged five developed a rash red spots after eating went off after two weeks.faded away and apeearind in other places slightly. after she ate peanuts it reappeared. and disapprered.and after one month she took milo drink for one week and it reappeared.what is it dr.I\m her mother.and deeply worried.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

Your daughter seems to have food allergy mostly to chocolates, peanuts, and Milo drink.

I advise you to avoid these items and if there is no rash after stopping, then it is confirmed.

But physical examination of the rash by a doctor is important to know the type of the rash.

Whenever there is a rash you can apply a calamine lotion externally and if there is itching you can give an oral antihistamine like cetirizine in prescribed dosage.

And consult your Pediatrician for further advise.

Hope I have answered your query.

Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor